# SDR 9701546634

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: S405
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RIGHT WING LANDING GEAR RED WARNING LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT EXTINGUISHED.  AIRCRAFT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT WING LANDING GEAR PRIMARY DOWNLOCK SENSOR, OPERATIONAL CHECK GOOD.
